Comptes Rendus
S-arrangements avec répétitions
[S-arrangements with repetitions]
Comptes Rendus. Mathématique, Volume 334 (2002) no. 4, pp. 261-266.

We study natural correspondances between the set of arrangements of subsets with repetitions and families of objects met in various areas of mathematics (walks in lattices, pre-order) and computer science (formal languages, Petri nets, Artificial Intelligence), using the framework of formal languages. For n=2, they are enumerated by Delannoy numbers.

Nous étudions les correspondances naturelles entre l'ensemble des arrangements de parties d'un ensemble avec répétitions et des ensembles d'objets rencontrés dans des domaines variés des mathématiques (chemins dans des treillis de dimension n, pré-ordres) et de l'informatique (langages formels, réseaux de Petri, intelligence artificielle), en utilisant le cadre des langages formels. En dimension 2, ces objets sont énumérés par les nombres de Delannoy.

Received:
Accepted:
Published online:
DOI: 10.1016/S1631-073X(02)02258-6

Sylviane R. Schwer 1

1 LIPN, UMR CNRS 7030, Université Paris 13, Institut Galilée, 99, avenue Jean-Baptiste Clément, 93430 Villetaneuse, France
@article{CRMATH_2002__334_4_261_0,
     author = {Sylviane R. Schwer},
     title = {S-arrangements avec r\'ep\'etitions},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {261--266},
     publisher = {Elsevier},
     volume = {334},
     number = {4},
     year = {2002},
     doi = {10.1016/S1631-073X(02)02258-6},
     language = {fr},
}
TY  - JOUR
AU  - Sylviane R. Schwer
TI  - S-arrangements avec répétitions
JO  - Comptes Rendus. Mathématique
PY  - 2002
SP  - 261
EP  - 266
VL  - 334
IS  - 4
PB  - Elsevier
DO  - 10.1016/S1631-073X(02)02258-6
LA  - fr
ID  - CRMATH_2002__334_4_261_0
ER  - 
%0 Journal Article
%A Sylviane R. Schwer
%T S-arrangements avec répétitions
%J Comptes Rendus. Mathématique
%D 2002
%P 261-266
%V 334
%N 4
%I Elsevier
%R 10.1016/S1631-073X(02)02258-6
%G fr
%F CRMATH_2002__334_4_261_0
Sylviane R. Schwer. S-arrangements avec répétitions. Comptes Rendus. Mathématique, Volume 334 (2002) no. 4, pp. 261-266. doi : 10.1016/S1631-073X(02)02258-6. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/S1631-073X(02)02258-6/

[1] J.-M. Autebert Langages Algébriques, Masson, 1987

[2] L. Comtet Analyse Combinatoire, Tome premier, P.U.F. Collection, SUP, 1970

[3] M. Dubois; S.R. Schwer Classification topologique des ensembles convexes de Allen, Proc. 12ème congrés Reconnaissance des Formes et Intelligence Artificielle, R.F.I.A., Paris, 2000, pp. 59-68

[4] H. Delannoy Emploi de l'échiquier pour la résolution de divers problèmes de probabilité, C. R. 18ème session de l'Association Française pour l'Avancement des Sciences, Paris, 1889, pp. 43-52

[5] S. Ginsburg The Mathematical Theory of Context-Free Languages, McGraw-Hill, 1966

[6] O.A. Gross Preferential arrangements, Amer. Math. Monthly, Volume 69 (1962), pp. 4-8

[7] G. Ligozat Intervalles généralisés I et II, C. R. Acad. Sci. Paris, Série A, Volume 310 (1990), pp. 225-228 (et 299–302)

[8] S.R. Schwer Fine covers of a VAS language, Theoret. Comput. Sci., Volume 95 (1992), pp. 159-168

[9] K. Shashidhar; R.H. Raghav Higher dimensional restricted lattice paths with diagonal steps, Discrete Appl. Math., Volume 31 (1991), pp. 279-289

[10] R.P. Stanley, Enumerative Combinatorics, 2, Cambridge University Press, 1999

Cited by Sources:

Comments - Policy